MAUDE Adverse Event Report: ABBOTT MEDICAL EPIC¿ VALVE (MITRAL); HEART-VALVE, NON-ALLOGRAFT TISSUE

ABBOTT MEDICAL EPIC¿ VALVE (MITRAL); HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number E100-31M-00
Medical Device Problem Codes Insufficient Device Problem Information (3190); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Aortic Valve Insufficiency/ Regurgitation (4450); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on an unknown date a 31mm epic valve was selected for implant.After implantation it was thought that a large central jet was seen after the patient was coming off the pump.The valve was replaced with an unknown device.Patient status is unknown.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.Na.
 
Additional Manufacturer Narrative
An event of a large central jet being seen after the patient was coming off the pump was reported.The device was returned to abbott for investigation.The investigation found that the sewing cuff was intact and all three stent posts were normal in appearance.All three cusps were flexible and contained no tears, perforations or anomalies.Leaflet function was considered normal with all leaflets opening while having no asynchronous motion or leaflet malfunction.No anomalies were found with the valve leaflet, and functional testing at the time of manufacturing and upon return to abbott indicated the valve functioned normally.This test ensures proper leaflet coaptation and hemodynamic performance.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.There is no indication of a product quality issue with regards to manufacture, design, or labeling.H6 health effect - clinical code: code 4450 removed, h6 medical device problem code: code 4068 removed.

Brand Name
EPIC¿ VALVE (MITRAL)
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key16896622
Report Number2135147-2023-01999
Device Sequence Number6162836
Product Code LWR
UDI-Device Identifier05414734055604
UDI-Public05414734055604
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2025
Device Model NumberE100-31M-00
Device Catalogue NumberE100-31M-00
Device Lot Number7904255
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2023
Supplement Date Received by Manufacturer07/19/2023
Initial Report FDA Received Date05/09/2023
Supplement Report FDA Received Date07/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown